# SDR YENA20150328067

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 10,445 hours, 6,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT SERVICE DOOR HAS A GOUGE/CORROSION ON THE INTERNAL SIDE AT BEAM NR 4.  ACCOMPLISHED DETAIL VISUAL INSPECTION OF THE IMMEDIATE AREA IAW NDT INTRODUCTION PARA 5.B TO ENSURE DAMAGE IS AS REPORTED AND NO CRACKS EXIST.  BLEND AND REWORKED NOTED DAMAGE IAW SRM 51-10-03 REMOVING THE MINIMUM MATERIAL REQUIRED.  PERFORMED HFEC INSPECTION TO ENSURE NO CRACKS EXIST AND THE STRUCTURE IS DAMAGE FREE.APPLIED CHEMICAL CONVERSION COMPOUND AND EPOXY TO THE AREA.  APPLIED TOPCOAT TO THE REWORKED AREA. RESTORE ALL TO NORMAL CONFIGURATION.
